Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Cookie16

Member
  • Content Count

    54
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Cookie16

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. Hi Guys - So I was on accutane for 6 months - 20mg in the begining and then 40mg for the next 5 months. I was very lucky in that I experienced minimal dry skin/lips - anyways my question is, I've been off of it for about a month and a half, and just was wondering when its OK for me to wax again and get a facial? (like a regular facial - not like any microdermabrasion) I know accutane only stays in your system for a month after your last dose, so is it safe for me to wax get a facial now? Thank
  2. So I went to the beach last Sunday for a few hours (It was only in the mid 70's) and I apparently didn't put on enough sunscreen on my body (I wore a hat to cover my face) - Anyways, I got totally sunburned and then it turned in to a tan, but now I am peeling. I've peeled before from a tan, but this time my skin is literally peeling off in huge sections. Its gross. I look AWFUL. I'm just wondering if anyone has been through anything similar before and had any suggestions on what to do. I've d
  3. Thanks for the reply. Ya, my Dr. prescibed it and she knew I was on accutane. Both her and my derm said it was OK for me to take both - as long as I felt good. Which I do. I'm finishing up the 2 weeks on flagyl sunday night (is when I take my last pill) I have to go get blood work done for my accutane script on tuesday. I was just wondering since the flagyl is metabolized in the liver if my blood work was going to be all screwed up from taking the flagyl and accutane?? will my derm give me a s
  4. I was just wondering to any of the female accutane patients if any of you had ever taken the prescription Flagyl also know as metronidazole at the same time you took your accutane? Thanks!
  5. Hi Guys - So I know your not really supposed to exfoliate while your on accutane because your skin is so fragile. But just was wondering if anyone had any reccomendations for a good gentler type of exfoliater for my face to use every now and then. Just to get rid of the peeling/flakey skin from the accutane being so drying?? I'm so sick of having half my face peel off (and yes I moisturize like crazy!!!) Thanks guys!
  6. I'm on my 4th month of accutane. Where I live its supposed to be 82 degrees this weekend. (the warmest its been all year) - anyways - I'm going out on my friends boat all weekend and haven't been out in the sun for more than 20 minutes since I've been on tane. I was just wondering what SPF I should use, and also do you automatically burn if your on tane (even if you use sunscreen) or is it possible to get a little tan?? Thanks guys!
  7. So I'm just about to start month 4 of Accutane, and was doing great until now. I'm on 40mg twice a day. I woke up this morning and my chin is covered with zits. I have a few other random ones around my face now. I don't know what is going on I thought my IB would be earlier on. Also my lips and the corners of my mouth are EXTREMLEY dry, cracked and chapped. I'm drinking water and using aquaphor and vaseline but nothing is working. Please Help-Its so bad!!!
  8. Hi Guys - I know that your supposed to take your accutane with something fatty, but I just started a diet a few days ago so I was just wondering what I should take my accutane with because I've been trying to be really good about my diet and what I'm eating/drinking. Thanks guys!!
  9. This is kind of an embarassing question, but since I've started accutane I've noticed that my pee has smelled different than before I started accutane. Has anyone else noticed this? Is this a side effect of accutane? Thanks!!!
  10. Hi Guys - I'm on my 3rd month of tane, and I just noticed about a week ago that I'm getting these tiny red bumps on my arms (they are on my lower arms and top of hands) they itch like crazy and burn a little too. I just was wondering what it was and how I can get it to go away?? I've been moisturizing my arms and hands but nothings working. Please help!!!
  11. Hi Guys I'm on my 3rd month of accutane and I noticed that my lips are getting even dryer. They were so dry that there cracking, bleeding and I can see the skin hanging off of parts of my lips (sorry to be so gross) my lips crack in half when I smile - it sucks - I've been drinking a ton of water and apply aquaphor a million times a day but i was just wondering if anyone else had any other suggestions because I still have 3 more months left on tane and don't know if i'll make it with the way
  12. I am alternating between 40mg one day and 80 the next. Anyways when I take the 80mg I have to take 2 40mg pills. I was just wondering if I take the 2 40mg pills together or if I take them one in the morning and one at night type of thing? Or if it doesn't matter. Thanks!
  13. I am in my second month of accutane. I alternate between 40mg one day and 80mg the next. Anyways my lips are so so dry, there cracking, the skin is literally peeling off and bleeding. They hurt so bad I cry. This is happening mostly on my bottom lip (but a little on my top lip too) - I look awful. I don't even want to go out in public because my lips look so bad. Since the first day I started tane last month I've used aquaphor religiously and I'm applying it now every second it seems! Not
  14. oh no! I took tylenol (2 of them) after I originally posted my first post - am I going to be ok? I haven't taken anything since and if I ever have to I will make sure to take IB Profen
  15. So I just started my 2nd month on accutane a week ago. My first month on accutane I was on 20mg the first 10 days, then 40mg the last 20 days. This month I'm on 40mg one day, 80mg the next day, then back to 40mg the following day and so on with 40mg ,80mg,40mg,80 etc... Anyways, the first month of accutane I had 1 cyst and if anything I saw that my skin was definitely improving. Now I'm a week into month 2 and my forehead is now breaking out with cysts all over. Is this my IB? I though be
×